# SDR USAA030049

- Difficulty date: May 6, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Clip
- Part number: 69353521
- Condition: Cracked
- Location: Fuselage
- Part time: 40,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRINGER ATTACH CLIP CRACKED .25 INCH, STATION 578, S4R.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-00-03.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-00-03.  (M)
